# SDR AWXA9900144

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

APU FIRE INDICATION.  APU FIRE LIGHT, FELT SLIGHT SHUDDER IN AIRFRAME PRIOR TO APU FIRE LIGHT.  APU FIRE HANDLE PULLED AND BOTTLE DISCHARGED, APU FIRE LIGHT EXTINGUISHED WITHIN 10 SECONDS.  EGT ABOUT 680 AT OCCURRENCE.  APU UNLOADED AND AT IDLE.  CRUISE FLIGHT AT 35,000 FT, APU EGT DROPPED TO 0 WITHIN 20 MINUTES OF SHUTDOWN.  EMERGENCY WAS DECLARED AND DIVERTED TO ABQ.  INSPECTED APU FOUND NO EVIDENCE OF FIRE, RAN APU NO LOAD, UNDER LOAD, OPS NORMAL, BLEED GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME C/W APU PERFORMANCE TEST IAW 6RD49001.
